# SDR AALA201703239018

- Difficulty date: March 22, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 63,409 hours, 16,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: MS25308302
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR EMERGENCY LIGHT SWITCH IS DAMAGED.  REMOVED AND REPLACED SWITCH S10035 IAW WDM 33-51-11.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
